Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 271, NWS Atlanta, GA

May 20, 2008Baldwin County, Hancock County, Putnam County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2008, 9:06 PM EDT for Baldwin County, Hancock County, Putnam County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2008, 9:06 PM EDT (01:06 UTC)
Expired
May 20, 2008, 9:45 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Hancock County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 9:08 PM EDTTSTM WND DMGFlat Rock, GASEVERAL TREES WERE DOWN IN THE FLAT ROCK AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 2:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 210106
SVRFFC
GAC009-141-237-210145-
/O.NEW.KFFC.SV.W.0271.080521T0106Z-080521T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT TUE MAY 20 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BALDWIN COUNTY IN CENTRAL GEORGIA
  SOUTHEASTERN PUTNAM COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR FLAT
  ROCK...MOVING SOUTHEAST AT 46 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEVEREUX AND LINTON.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3311 8293 3311 8298 3309 8299 3309 8304
      3301 8306 3323 8347 3336 8330 3314 8289
TIME...MOT...LOC 0106Z 301DEG 40KT 3326 8331

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:53 PM EDT, 13 minutes earlier.

Area forecast discussion, May 20, 8:53 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT TUE MAY 20 2008

UPDATE...
SVR THUNDERSTORM WATCH GRADUALLY BEING TRIMMED DOWN FROM THE NORTH
AS LINE OF CONVECTION PUSHES SOUTH OF I-20. STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEASTWARD INTO CENTRAL
GEORGIA...AND HAVE RAISED POPS SIGNIFICANTLY IN THOSE AREAS.
TEMPERATURES LOOK ON TRACK.

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
PRIMARY CONCERN IS CHANCE FOR SEVERE CONVECTION THIS AFTERNOON AND
EVENING. STORMS FIRING UP ALONG COLD FRONT IN TN AND XTRM NRN AL
BUT HAVE ALSO SEEN SVR STORM DEVELOP JUST EAST OF WARRENTON. COULD
SEE ADDITIONAL ISOLATED DEVELOPMENT OF STORMS ALONG SOUTHERN
PERIPHERY OF MID LEVEL CLOUDS AND CU FIELD IN CENTRAL GA EVEN
THOUGH LOW LEVEL CONVERGENCE NOT AS WELL DEFINED. AXIS OF GREATEST
INSTABILITY ALONG BROAD SWATH ALSO CENTERED ALONG I-20 WHERE
MLCAPE VALUES 1500-2000 J/KG. WILL LIKELY SEE TWO AREAS OF STORMS
...ONE IN FAR NRN GA NEAR COLD FRONT AND ANOTHER ALONG SOUTHERN
PERIPHERY OF CLOUDS. PRIMARY THREAT IS LARGE HAIL UP TO 2.5 INCHES
IN DIAMETER. DAMAGING WINDS ALSO POSSIBLE BUT NOT AS LIKELY.
TORNADO THREAT SOMEWHAT LOW ATTM AS LOW LEVEL STORM RELATIVE
HELICITY HAS NOT INCREASED AS MUCH AS MODEL FCST SOUNDINGS
INDICATED. IF STORM BECOMES SUPERCELLULAR WITH HIGHLY DEVIANT
RIGHT MOTION...COULD SEE STRONGLY ROTATING UPDRAFTS AND ISOLATED
TORNADO ESP IN CENTRAL GA.

FRONT WILL TAKE ITS TIME TO SAG INTO THE STATE TONIGHT. VERTICAL
MOTION PROGGED TO WEAKEN AS WEAK SHORT WAVE SWEEPS THROUGH. MAV
GUIDANCE POPS AND GFS/WRF QPF NOT VERY AGGRESSIVE WITH RAINFALL.
ONLY SMALL POPS FOR TSRA ALONG FAR SRN ZONES FOR EARLY WED BEFORE
CLEARING OUT.

NEXT OPPORTUNITY FOR TSRA ON THURSDAY AS WARM/MOIST ADVECTION
RETURNS. ATYPICAL UPPER PATTERN WITH TWO LARGE CUTOFF LOWS...ONE
OVER WRN U.S. AND THE OTHER OFF THE NEW ENGLAND COAST. PRETTY GOOD
AGREEMENT LARGE SCALE PATTERN WITH SHORT AND MEDIUM RANGE MODELS
AS WRN LOW TAKING ITS SWEET TIME TO MOVE EAST WHILE THE NE LOW
DRIFTS SOUTH. HOWEVER...GFS A LITTLE MORE AGGRESSIVE THAN NAM WITH
POPS AND PRECIP AMOUNTS ON THURS NIGHT AND FRI. HAVE BACKED OFF ON
POPS SOME. INSTABILITY LOOKS PRETTY GOOD WITH THIS SYSTEM HOWEVER
WINDS ALOFT WILL BE FAIRLY WEEK.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
PATTERN REMAINS NEARLY STAGNANT WITH BLOCKING FEATURES MENTIONED
PREVIOUSLY.  ANOTHER FLY IN THE PICTURE FOR THE LONG TERM IS
POSSIBLE TROPICAL FEED OF MOISTURE MOVING IN LATER IN THE WEEK.
GOING FCST SEEMS PRETTY CLOSE TO LATEST MODEL PROGS. NO GOOD
REASON TO CHANGE ATTM.

SNELSON

&&

.AVIATION...
CEILINGS GENERALLY 4 TO 6 THOUSAND FEET WITH THE BAND OF SHOWERS AND
THUNDERSTORMS THROUGH THE EVENING...FOLLOWED BY LITTLE MORE THAN
SCATTERED CLOUDS AT 5 THOUSAND FEET OR HIGHER THROUGH THE REST OF
THE NIGHT. THERE WILL BE A BRIEF PERIOD OF TIME BETWEEN THE PASSAGE
OF THE BAND OF PRECIPITATION AND THE ARRIVAL OF THE SURFACE FRONT
WHEN WINDS MAY BE LIGHT ENOUGH FOR FOG FORMATION. LOOKING FOR
VISIBILITIES IN THE MVFR RANGE AT A FEW NORTHERN AIRPORTS DURING
THAT TIME. AFTER FRONTAL PASSAGE LOOKING FOR NO SIGNIFICANT CLOUDS
OR RESTRICTION TO VISIBILITY AS DRIER AIR PUSHED IN ON NORTHWEST
FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  82  52  84  60 /  30  10   5  20  20
ATLANTA         60  80  60  81  64 /  30  10   5  30  20
BLAIRSVILLE     55  76  47  75  54 /  20  10  10  30  20
CARTERSVILLE    56  80  52  81  59 /  20  10  10  30  20
COLUMBUS        67  86  60  86  67 /  20  10   5  40  20
GAINESVILLE     59  79  53  81  60 /  30  10  10  30  20
MACON           63  87  55  89  66 /  30  10   5  30  20
ROME            56  80  55  80  62 /  20  10  10  30  20
PEACHTREE CITY  58  80  53  82  62 /  30  10   5  30  20
VIDALIA         67  90  58  89  67 /  30  20  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

13/15/23
Hazardous weather outlook, May 20, 10:30 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT TUE MAY 20 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1030 AM EDT TUE MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED TO A FEW SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND ACROSS
CENTRAL GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE
MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF
DALTON AND NORTH OF COLUMBUS TO DUBLIN...THIS AFTERNOON AND EVENING.
HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTH OF
DALTON AND SOUTH OF COLUMBUS TO DUBLIN.

.OTHER HAZARDS...
A WIND ADVISORY IS ALSO IN EFFECT TODAY FOR NORTH GEORGIA NORTH OF A
LINE FROM CARROLLTON TO ATLANTA AND ATHENS. WEST WINDS OF 15 TO 25
MPH CAN BE EXPECTED OVER NORTH GEORGIA...WITH GUSTS TO 35 MPH OVER
THE HIGHER TERRAIN OF THE NORTH GEORGIA MOUNTAINS.

.DISCUSSION...
MOISTURE IS INCREASING AHEAD OF AN APPROACHING COLD FRONT. CAPES
WILL INCREASE TO 1500 TO 2000 WITH LIFTED INDICES OF MINUS 3 TO
MINUS 5. WHILE THE INSTABILITY WILL BE SUFFICIENT FOR SEVERE
THUNDERSTORMS...A LIMITING FACTOR WILL BE WEAK LOW LEVEL SHEAR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND SATURDAY ACROSS
CENTRAL GEORGIA...AND ACROSS NORTH AND CENTRAL GEORGIA THURSDAY AND
FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON.
EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

BDL

In the hours before

Special weather statement, May 20, 8:19 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT TUE MAY 20 2008

GAZ053-054-210045-
819 PM EDT TUE MAY 20 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN COWETA AND FAYETTE
COUNTIES UNTIL 845 PM EDT...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTH OF SANDY CREEK TO 8 MILES
NORTHWEST OF CANONGATE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE SANDY CREEK...LEES MILL...CANONGATE...TYRONE...
PEACHTREE CITY...FAYETTEVILLE...INMAN AND WOOLSEY.
Local storm report, May 20, 8:22 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT TUE MAY 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     BISHOP                  33.82N 83.44W
05/20/2008                   OCONEE             GA   COUNTY OFFICIAL

            SEVERAL TREES AND POWERLINES WERE DOWN SOUTH OF
            WATKINSVILLE.

&&

MSR
Special weather statement, May 20, 8:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT TUE MAY 20 2008

GAZ044-053>055-210100-
824 PM EDT TUE MAY 20 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 900 PM EDT...

AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR UNION CITY TO
NEAR MADRAS...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA...
FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANDY CREEK...ROSCOE...
ATLANTA HARTSFIELD-JACKSON AIRPORT...UNION CITY...RIVERDALE...
PALMETTO...LAKE CITY...FOREST PARK...FAIRBURN...COLLEGE PARK...LEES
MILL...TYRONE...MADRAS...NEWNAN AND MORROW.
Local storm report, May 20, 8:29 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT TUE MAY 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             BOWDEN JUNCTION         33.66N 85.15W
05/20/2008  E0.88 INCH       CARROLL            GA   AMATEUR RADIO

0715 PM     HAIL             MARIETTA                33.95N 84.54W
05/20/2008  E1.00 INCH       COBB               GA   COUNTY OFFICIAL

&&

MSR
Local storm report, May 20, 8:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT TUE MAY 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     S GREENSBORO            33.57N 83.18W
05/20/2008                   GREENE             GA   EMERGENCY MNGR

            AT LEAST 2 DOZEN TREES WERE DOWN ALONG THE I-20 CORRIDOR
            ACROSS THE COUNTY.

0822 PM     HAIL             2 S GREENSBORO          33.55N 83.18W
05/20/2008  E0.75 INCH       GREENE             GA   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED ALONG I-20.

0835 PM     HAIL             FAYETTEVILLE            33.45N 84.46W
05/20/2008  E0.75 INCH       FAYETTE            GA   EMERGENCY MNGR

&&

MSR
Local storm report, May 20, 9:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT TUE MAY 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     FRANKLIN                33.28N 85.10W
05/20/2008                   HEARD              GA   COUNTY OFFICIAL

            NUMEROUS TREES AND POWERLINES ARE DOWN ACROSS THE COUNTY.

0845 PM     HAIL             CENTRALHATCHEE          33.37N 85.10W
05/20/2008  E0.75 INCH       HEARD              GA   COUNTY OFFICIAL

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:08 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard52 min
May 20, 8:25 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam35 min
May 20, 8:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette26 min
May 20, 8:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Taliaferro, Warren43 min
May 20, 8:38 PM EDTSevere Thunderstorm WarningFFCHeard52 min
May 20, 8:47 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding43 min
May 20, 8:49 PM EDTTornado WarningFFCHancock26 min
May 20, 8:52 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington68 min
May 20, 8:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup47 min
May 20, 9:01 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether31 min
May 20, 9:04 PM EDTTornado WarningFFCGlascock, Washington26 min
May 20, 9:41 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson34 min
May 20, 9:46 PM EDTSevere Thunderstorm WarningFFCUpson29 min
May 20, 10:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson50 min
May 20, 10:37 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs38 min
May 20, 10:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs29 min
May 20, 11:53 PM EDTSevere Thunderstorm WarningFFCDodge41 min
May 21, 12:03 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen27 min
May 21, 12:28 AM EDTSevere Thunderstorm WarningFFCWilcox27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.